# SDR FDEA201411173724

- Difficulty date: November 17, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 91,519 hours, 26,088 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA0220509
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WALL BS 1159 - 1179 STRINGER 17L CORRODED.  REMOVED CORROSION IAW SRM 53-00-01. ORIG MATERIAL .100 MATERIAL LOSS .075 REMAINING MATERIAL .025 FOUND TO BE OUT OF LIMITS USING TR 83340 IAW SRM 53-00-01.  FABRICATED NEW LONGERON ON T14 1102066 7075 T73511 BATCH 0002498047.  R & R LONGERON IAW SRM 51-31-01.  MAJOR REPAIR.
